# SDR MASA200400427

- Difficulty date: July 26, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 6,441 hours, 5,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: HSP115B062350
- Part serial: NA
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2914 JAX.  PAX DOOR HANDLE WOULD NOT STOW.  AIRCRAFT WAS FERRIED TO PHL FOR REPAIR.  PHL MX REPLACED THE OUTER HANDLE SHEAR PIN.
